National Changhua University of Education Institutional Repository : Item 987654321/8871
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15931295      在线人数 : 206
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8871

题名: On the Optimality Conditions of Differentiable Nonconvex n-Set Functions
作者: L. J. Lin
贡献者: 數學系
日期: 1992-08
上传时间: 2011-05-10T06:45:29Z
出版者: Academic Press Inc.
摘要: Our main contribution is the extension of the concepts of quasiconvexity and pseudoconvexity to n-set functions. Some properties of differentiable nonconvex n-set functions are established. Necessary and sufficient conditions for the existence of an optimal solution of the nonconvex program with n-set functions are characterized by derivatives of the n-set functions involved. A duality theorem for the nonconvex program with n-set functions is also developed in this paper.
關聯: Journal of Mathematical Analysis and Applications, 168(2)351-366
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210006.pdf688KbAdobe PDF582检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈